# SDR IPXA2019050141645

- Difficulty date: April 26, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAILCONE RT UPPER INTERNAL DOUBLER WORN (CHAFED). REPAIRED TAILCONE RT UPPER INTERNAL DOUBLER CHAFE DAMAGE IAW EO MD11-5350-66790-A. (MINOR)
